Diametrically Regular Mappings and Browder’s Theorem Without the Endpoint Condition
作者: B. PanyanakS. Suantai
作者单位: 1Research Center in Mathematics and Applied Mathematics, Department of Mathematics, Faculty of Science , Chiang Mai University , Chiang Mai , Thailand
刊名: Numerical Functional Analysis and Optimization, 2020, Vol.41 (4), pp.495-505
来源数据库: Taylor & Francis Journal
DOI: 10.1080/01630563.2019.1680562
关键词: Browder’s theoremDiametrically regular mappingEndpointFixed pointNonexpansive mapping
原始语种摘要: Abstract(#br)In this paper, we introduce the class of diametrically regular mappings and prove that it includes the class of multi-valued mappings having endpoints. We also prove the existence of endpoints and the convergence of an iterative process for mappings of this class. Our approach provides a new idea of proving Browder’s theorem without the endpoint condition.
全文获取路径: Taylor & Francis  (合作)
分享到:
来源刊物:

×
关键词翻译
关键词翻译
  • regular 均匀的
  • prove 实验
  • theorem 定理
  • mapping 映象
  • convergence 汇合
  • class 
  • proving 检验
  • existence 存在
  • process 过程
  • valued 贵重的